# SDR AALA20020364

- Difficulty date: March 25, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 39281375001
- Part serial: CHC674A
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 9689 - NOSE LANDING GEAR WOULD NOT RETRACT LANDED ORD WITHOUT INCIDENT.  SWUNG GEAR 7-8 TIMES, COULD NOT DUPLICATE ON GROUND.  NEXT DAY REPEAT CONDITION.  REPLACED NOSE GEAR UP SENSOR AND LOCK SENSOR, PROXIMITY BOX, AND NOSE GEAR BUNGEE NOSE LANDING GEAR.  CONDUCTED FERRY FLIGHT AND NOSE LANDING GEAR DID NOT RETRACT, INDICATOR PIN RELEASED NOSE LANDING GEAR LIGHT ON.  NOISE AND VIBRATION INDICATED GEAR WAS EXTENDED OR GEAR DOORS OPEN.  MADE 2 ATTEMPTS TO RETRACT.  LANDED ORD WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR RETRACT ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
